# SDR QXEA2011072700607

- Difficulty date: July 22, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30S CORRODED AROUND RIVET AFT OF FRAME X32.400.  REMOVED 1 RIVET IAW SRM 51-42-05-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-01.  APPLIED TOP COAT AND CPC IAW RD 8/4-53-3825.
